# SDR SWIA202053130

- Difficulty date: August 18, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER PANEL 832AB CLOSING PLATE, NUTPLATE RETAINING ANGLE CORRODED, MARKED.  C-CHECK RO 10/9/2020.  EVALUATED CORRODED RETAINING ANGLE UNDER PANEL 832AB.  NO DAMAGE LIMITS GIVEN FOR STRUCTURE.  REMOVED CORRODED RETAINING ANGLE (BRACKET) AND INSTALLED NEW RETAINING BRACKET, REF CRJ 900 SRM.  SEE CONTINUATION CARD FOR DETAILS.
